# SDR UPS02437668

- Difficulty date: January 24, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK INDICATION REVEALED ON SKIN UNDERNEATH LT LOWER DRAG SPLICE FITTING AT BS 980 STR S-38L.  CRACKED F/X SKIN IN BS 980 S-38L REPAIRED AS PER SRM 53-30-03 FIG 60.
